![]() |
Volumn 64, Issue 5 II, 2001, Pages 056134/1-056134/5
|
Non-Gaussian equilibrium in a long-range Hamiltonian system
|
Author keywords
[No Author keywords available]
|
Indexed keywords
COMPUTER SIMULATION;
EQUATIONS OF MOTION;
HAMILTONIANS;
LYAPUNOV METHODS;
MAGNETIZATION;
PHASE TRANSITIONS;
PROBABILITY DISTRIBUTIONS;
QUANTUM THEORY;
TEMPERATURE;
THERMODYNAMICS;
VELOCITY;
LONG-RANGE HAMILTONIAN SYSTEM;
NON-GAUSSIAN EQUILIBRIUM;
PROBABILITY DISTRIBUTION FUNCTIONS;
QUASISTATIONARY STATE;
THERMODYNAMIC LIMIT;
STATISTICAL MECHANICS;
|
EID: 0035510259
PISSN: 15393755
EISSN: None
Source Type: Journal
DOI: 10.1103/PhysRevE.64.056134 Document Type: Article |
Times cited : (283)
|
References (41)
|